Regularity of a class of degenerate elliptic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 10 (2011) no. 3, p. 645-667

In the present paper we establish the W 1,p type estimates for the weak solutions of a class of degenerate elliptic equations. The optimal estimates are obtained by introducing the intrinsic metric that is associated with the geometry of the operator and then using the compactness method.

Published online : 2018-06-21
Classification:  35J70,  35H20
@article{ASNSP_2011_5_10_3_645_0,
     author = {Song, Qiaozhen and Lu, Ying and Shen, Jianzhong and Wang, Lihe},
     title = {Regularity of a class of degenerate elliptic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 10},
     number = {3},
     year = {2011},
     pages = {645-667},
     zbl = {1250.35115},
     mrnumber = {2905381},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2011_5_10_3_645_0}
}
Song, Qiaozhen; Lu, Ying; Shen, Jianzhong; Wang, Lihe. Regularity of a class of degenerate elliptic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 10 (2011) no. 3, pp. 645-667. http://www.numdam.org/item/ASNSP_2011_5_10_3_645_0/

[1] S. S. Byun and L. Wang, Elliptic equations with BMO coefficents in reifenberg domains, Comm. Pure Appl. Math. 57 (2004), 1283–1310. | MR 2069724 | Zbl 1112.35053

[2] L. Capogna, D. Danielli and N. Garofalo, Subelliptic mollifiers and a basic pointwise estimate of Poincaré type, Math. Z. 226 (1997), 147–154. | MR 1472145 | Zbl 0893.35023

[3] B. Franchi, Weighted Sobolev-Poincaré inequalities and pointwise estimates for a class of degenerate elliptic equations, Trans. Amer. Math. Soc. 327 (1991), 125–158. | MR 1040042 | Zbl 0751.46023

[4] B. Franchi and E. Lanconelli, Hölder regularity theorem for a class of linear nonuniformly elliptic operator with measurable coefficients, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 10 (1983), 523–541. | Numdam | MR 753153 | Zbl 0552.35032

[5] B. Franchi and R. Serapioni, Pointwise estimates for a class of strongly degenerate elliptic operators: a geometrical approach, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 14 (1987), 527–568. | Numdam | MR 963489 | Zbl 0685.35046

[6] N. Garofalo and D. M. Nhieu, Isoperimetric and the Sobolev inequalities for Carnot-Carathéodory spaces and the existence of minimal surfaces, Comm. Pure Appl. Math. 49 (1996), 1081–1144. | MR 1404326 | Zbl 0880.35032

[7] L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147–171. | MR 222474 | Zbl 0156.10701

[8] D. Jerison, The Poincaré inequality for vector fields satisfying Hörmander’s condition, Duke. Math. J. 53 (1986), 503–523. | MR 850547 | Zbl 0614.35066

[9] J. J. Kohn, Pseudo differential operators and Hypoellipticity, Proc. Symp. Pure Math. Amer. Math. Soc. 23 (1973), 61–69. | MR 338592 | Zbl 0262.35007

[10] E. Lanconelli and D. Morbidelli, On the Poincaré inequality for the vector fields, Ark. Mat. 38 (2000), 327–342. | MR 1785405 | Zbl 1131.46304

[11] A. Loiudice, Sobolev inequalities with remainder terms for sublaplacians and other subelliptic operators, NoDEA Nonlinear Differential Equations Appl. 13 (2006), 119–136. | MR 2206486 | Zbl 1103.35024

[12] L. P. Rothschild and E. M. Stein, Hypoelliptic differential operator and nilpotent groups, Acta Math. 137 (1977), 247–320. | MR 436223 | Zbl 0346.35030

[13] E. M. Stein, “Singular Integrals and Differentiability Properties of Functions", Princeton, 1970. | MR 290095 | Zbl 0207.13501

[14] L. Wang, Hölder estimates for subelliptic opertors, J. Funct. Anal. 199 (2003), 228–242. | MR 1966829 | Zbl 1028.35051

[15] L. Wang, A geometric approach to the Calderón-Zygmund estimates, Acta Math. Sin. (Engl. Ser.) 19 (2003), 381–396. | MR 1987802 | Zbl 1026.31003